default-icon

Low & High Diabetes

Frequent Low & High Diabetes. Has gone upto 550 and low to 20. She is on steroids due to Liver Infection. Since last two months she is on insulin almost 3 thrice a days. She use to be very active earlier but since last two months she is inactive. Is sugar fluctuation is because of Steroids ?
views-icons 22 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Low & High Diabetes

doctor profile image
Dr. Anil Kumar Jain Bangalore | General Physician
Answered
Hello there. I can understand your concern but her condition needs further evaluation for further management. The steroids do explain the hyperglycemia but doesnt quite explain the hypoglycemia. Are you taking proper treatment? I would suggest rather than doing anything, consult a endocrinologist in oerson for further help. Take a multivitamin tablet everyday after food once a day. Best regards. Dr. Anil kumar jain.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO